MathSciNet Relay Station
MathSciNet bibliographic data
MR98819 28.00
Slepian, Paul Theory of Lebesgue area of continuous maps of $2$-manifolds into $n$-space. Ann. of Math. (2) 68 1958 669–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement